# SDR CALA0800293

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 32,057 hours, 4,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM FWD SIDE STIFFENER FOUND CRACK AT LBL 40.  BS 246 FLOORBEAM FWD SIDE STIFFENER AT LBL 40 IS REPAIRED AS PER SRM 53-10-51 REPAIR 4 FIG 201 & EC/RA#5310-04739. 53-DIP RAISED TO INSPECT PER ECRA 5310-04739 PART 2 AT OR BEFORE 3000 CYCLES FROM MAR 27, 2008 AND PERMANENT REPAIR PER PART 3.
